(Closed) Anyone here used Yaz?

posted 7 years ago in Wellness
Post # 3
Member
461 posts
Helper bee
  • Wedding: October 2010

I was on it and HATED it! It messed with my emotions too much! Can you try just taking regular ortho-cyclin? That also gives you one level of horomones.

Post # 4
Member
11327 posts
Sugar Beekeeper
  • Wedding: February 2011

HATED IT. When I started taking it I had my period for almost a month straight, and then after that I spotted on and off for another 3 months until I finally called my doc and said F this give me the Ortho back! 

ETA: I meant regular Ortho not the Lo. I have been taking bc for 10 years now (wow) and I’ve tried Ortho regular, yaz, and the patch. I will never take another pill other than Ortho now. 

Post # 5
Hostess
18646 posts
Honey Beekeeper
  • Wedding: June 2009

I used it and it was fine for me for a few years.  I went off it because my doctor wanted to stop me having a monthly period.

Post # 6
Member
3672 posts
Sugar bee
  • Wedding: March 2011

I used it and I just went to the doctor last week and switched my prescription.  I didn’t like the emotions and the reduced sex drive it gave me.  She suggested that I go on Desogen (which I start next week) if that helps at all.  

Post # 8
Member
11327 posts
Sugar Beekeeper
  • Wedding: February 2011

@SweetRose2011: call her back and say after doing some research you don’t want yaz, what are your other options. 

Post # 9
Hostess
18646 posts
Honey Beekeeper
  • Wedding: June 2009

I think that you should at least try it for a few months.  If you don’t like it, go to something else after that time.  Everyone reacts to BC differently.

I wouldn’t worry about the lawsuits, they are mostly to make lawyers money.

But if you are that worried about it, ask to try another type of BC pill that has a single dose of hormones.

Post # 10
Member
501 posts
Busy bee
  • Wedding: February 2011

I had to chime in on this one. . . I LOVE Yaz! have been on it for about 2-3 years and it totally regulates my emotions and my cycle. . love the 3-4 day periods as opposed to my previous 7-8 day ones! anyway, just had to say that some people think this med is great. . .and as of this year it comes in generic!

Post # 11
Member
6394 posts
Bee Keeper
  • Wedding: September 2011

I used to throw up almost daily because Yaz upset my stomach so much. I know everyone is different, but I wouldn’t recommend it for anyone. Just tell her you’re concerned about it because so many people have had problems.

Post # 12
Member
501 posts
Busy bee
  • Wedding: February 2011

and by the way. . .I am a doctor and I don’t think there’s any reason to rule out trying Yaz just because there’s a lawsuit.

Post # 13
Member
10 posts
Newbee
  • Wedding: April 2011

DO NOT USE YAZ! I used depo and it stunted my bone growth the doc told me I had to get off. Put me on YAZ and their is a lawsuit I quickly got off of it. Its all over the tv. My family used a med called acutain (cant spell) and It causes chrons. Even if you take a med for a short period of time it still can be harmful. My dad took that med for 2 months and It caused my sister and him to have chrons. My fiance also took it and he has similar problems but not as bad. If there are too many risk involved find another that hasnt been put out there as harmful.!

Post # 15
Member
1555 posts
Bumble bee

I was on Yaz but am now off of it. I’m guessing it didn’t work for me. I am on BC number 4, so I really can’t remember what each one did for me. I’m sure it caused me to be a little angry, and didn’t stop the anger/emotional girly stuff it said it would. I’m on Loestrin 24 now, and it works well enough.  I went on an anti-depressant as well, so that hs curbed the severe mood swings.

Post # 16
Member
135 posts
Blushing bee

when i first got on it…i was a B!TCH FROM HELL. but i love it now. it’s fine.

The topic ‘Anyone here used Yaz?’ is closed to new replies.

Find Amazing Vendors